Duloxtine

PLEASE could anyone give me good advice on DULOTINE I'm on 60mg at the moment, they have stopped me dropping very low, but not enough, I am about to add 30mg = 90mg just hope that will be enough to make me feel better, the last few weeks I have had no motivation at all, and spent more time in bed then out, which is really really embarrassing, but I have been unable to do anything about it, it's like being frozen !!!! PLEASE any poistive advice really appreciated. Thank you

9 Replies

oldestnewest
  • I have been on 90mg for about five years and they do help me most of the time I am able to have a "normal"life

    Lydia

  • Time to get appt with doc for possible med change ?

  • Thank you so very much that's made me feel so much better and really poistive in going forward with the increase in meds, thank you xx

  • It takes awhile for your body to adjust to new medications . Does it help with pain ?

  • Hi Sandraan. I'm also on 60mg of Duloxetine. I started with 30mg for 3 weeks and then went to 60mg. I was told to wait a good 8-12 weeks before I saw any real improvement ... whatever that is 😢

    I have had some minor improvement but like you, have spent some days in bed. Clearly, this is the worst thing to do since it just feeds the condition. I'm not embarrased by it. It is what it is. Folks on this forum know just how debilitating and draining depression is. And yes, it is like being "frozen" ... on every level there is.

    In terms of advising you, how long have you been using it? Are you under the care of a GP or Psychiatrist? I only ask because Psychiatrist's know these meds better than GP's. Just be aware that at 90mg you increase the possibility of liver toxicity. That was advised to me by a pharmacist and is the only reason I have yet to request an increase in my own dosage. Depending on how long you've been on it ... less than 12 weeks ... then perhaps give it a little more time. If you're able to, avoid bed and the bedroom at all costs. I KNOW, I KNOW it's a MASSIVE ask. I also struggle, but darlin' it needs to be done.

    Talk with your GP/specialist about increasing your dosage if you both feel you'd benefit. Ask about the toxicity issue. Do a web search yourself. In any case, perhaps someone responding to your great question will have more knowledge than I do.

    🌷

  • Just one minor point if I may. Psychiatrists and GPs have as much pharmaceutical knolwedge as one another, pharamecutical in terms of the psychiatrist having a little more knowledhe aboout psychotropic medication ad the GP more knopwledge about a broad spectrum of pharmacology whch is obvious. Over the period of thirty years I ave seen, maybe obviously, psychiatrist after psychiatrist after psychiatrist and each one has had to take advice and direction from the phramacist. I have never had a meeting with any psychiatrist without the presence of the phramacy and usually a trsinee psychatrist, a trainbee pharmascist, a trainee social wporker and the assigned social worker.

  • Hello.

    i'm on duloxetine too - 60mg. I'm long time depression but over the years discovered that I had other illnesses that wee bringing me down. It might be useful to see your gp and ask for general blood tests to check if anything else is happening.

    Of course, depression is an isolating illness and like you sound, I felt guilty about it. Take a little step of control each week.......as little as that. If you have a dry day, get into the back garden if you have one......or sit out along a street if there's a seat.

    I do hope you get more relief from your medication but do see your gp again if you struggle.......that's why they exist....and you won't be the only one in the waiting room with depression!

    Take care.

    Good wishes and blessings,

    heather x

  • Hi Sandraann, I have been wondering how you are. I am on 60 mg Duloxetine and I don't have any side effects. But every 5 months more or less I have a relapse for 6 weeks and after that back to normal again. Haven't got a clue why it happens, so do Mindfullness meditation and that helps. I found out last June I am b 12 deficient and have injections once every 3 months because deficiency can cause depression. Ask for a blood test for B12. Try and get out a bit, it does help. Xx

  • This is strange I wonder how many people are b12 deficient as my mom is always going on about this being a major factor in my depression etc will need to check up on this .... By all accounts even if it says you are ok for b12 it may be not right as you blood can have loads bug you might not be able to absorb it due to not having the right stuff in your gut to make it useful?..

You may also like...